# SDR FDEA201105191884

- Difficulty date: May 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655610056
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR CUTOUT, FWD FRAME BS 560, WEB AND OUTER ANGLE HAVE DRILL DAMAGE AT STR 22R, IN TWO PLACES. REMOVED DAMAGED FRAME WEB, FABRICATED & INSTALLED NEW WEB IAW DWG 65-56100, CUTOUT BS 560 CHORD, FABRICATED REPAIR PARTS & INSTALLED REPAIR IAW EA 7-5310-151200.
